# SDR AU971485

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 27344277
- Condition: Cracked
- Location: Lt Ail Pivot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON CENTRE ATTACHMENT BRACKET CRACKED ON UPPER AND LOWER WEBS AT AILERON INPUT BELLCRANK PIVOT BOLT ATTACHMENT AREA.
